About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 632681, 14 pages
http://dx.doi.org/10.1155/2012/632681
Research Article

Existence and Uniqueness of Solution for a Class of Nonlinear Fractional Order Differential Equations

1Department of Mathematics, Faculty of Basic Science, Babol University of Technology, Babol 47148-71167, Iran
2Department of Mathematics and Computer Science, Cankaya University, Turkey
3Institute of Space Science, 077125 Bucharest-Magurele, Romania

Received 19 February 2012; Accepted 12 April 2012

Academic Editor: Juan J. Trujillo

Copyright © 2012 Azizollah Babakhani and Dumitru Baleanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Oldham and J. Spanier, The Fractional Calculus, Academic Press, London, UK, 1970.
  2. I. Podlubny, Fractional Differential Equations, Academic Press, London, UK, 1999. View at Zentralblatt MATH
  3. R. Hilfer, Application of Fractional Calculus in Phisics, World Scientific, 2000.
  4. V. Kulish and L. L. Jose, “Application of fractional caculus to fluid mechanics,” Journal of Fluids Engineering, vol. 124, no. 3, article 803, Article ID 147806, 2002. View at Publisher · View at Google Scholar
  5. K. Oldham, “Fractional differential equations, in electrochemistry,” Advances in Engineering Software, vol. 41, pp. 9–12, 2010.
  6. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Diethelm, N. J. Ford, and A. D. Freed, “A predictor-corrector approach for the numerical solution of fractional differential equations,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 3–22, 2002, Fractional order calculus and its applications. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. I. Hashim, O. Abdulaziz, and S. Momani, “Homotopy analysis method for fractional IVPs,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 674–684, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Ü. Lepik, “Solving fractional integral equations by the Haar wavelet method,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 468–478, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. B. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiely, New York, NY, USA, 1993.
  11. I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Application, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  12. A. Babakhani and D. Baleanu, “Employing of some basic theory for class of fractional differential equations,” Advances in Difference Equations, vol. 2011, Article ID 296353, 13 pages, 2011. View at Zentralblatt MATH
  13. V. Daftardar-Gejji and A. Babakhani, “Analysis of a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 511–522, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. Baleanu, A. K. Golmankhaneh, R. Nigmatullin, and A. K. Golmankhaneh, “Fractional Newtonian mechanics,” Central European Journal of Physics, vol. 8, no. 1, pp. 120–125, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. D. Baleanu and J. I. Trujillo, “A new method of finding the fractional Euler-Lagrange and Hamilton equations within Caputo fractional derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 5, pp. 1111–1115, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. D. Baleanu and J. J. Trujillo, “New applications of fractoinal variational principles,” Reports on Mathematical Physics, vol. 61, pp. 331–335, 2008.
  17. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order,” Surveys in Mathematics and its Applications, vol. 3, pp. 1–12, 2008. View at Zentralblatt MATH
  18. D. Băleanu and O. G. Mustafa, “On the global existence of solutions to a class of fractional differential equations,” Computers and Mathematics with Applications, vol. 59, no. 5, pp. 1835–1841, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y.-K. Chang and J. J. Nieto, “Some new existence results for fractional differential inclusions with boundary conditions,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 605–609, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Ouahab, “Some results for fractional boundary value problem of differential inclusions,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 69, no. 11, pp. 3877–3896, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
  22. A. Belarbi, M. Benchohra, and A. Ouahab, “Uniqueness results for fractional functional differential equations with infinite delay in Fréchet spaces,” Applicable Analysis, vol. 85, no. 12, pp. 1459–1470, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340–1350, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. N. Heymans and I. Podlubny, “Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives,” Rheologica Acta, vol. 45, no. 5, pp. 765–771, 2006. View at Publisher · View at Google Scholar · View at Scopus
  25. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. Babakhani, D. Baleanu, and R. Khanbabaie, “Hopf bifurcation for a class of fractional differential equations with delay,” Nonlinear Dynamics, vol. 69, no. 3, pp. 721–729, 2011. View at Publisher · View at Google Scholar
  27. A. Babakhani and E. Enteghami, “Existence of positive solutions for multiterm fractional differential equations of finite delay with polynomial coefficients,” Abstract and Applied Analysis, vol. 2009, Article ID 768920, 12 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. A. Babakhani, “Positive solutions for system of nonlinear fractional differential equations in two dimensions with delay,” Abstract and Applied Analysis, vol. 2010, Article ID 536317, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. A. Belarbi, M. Benchohra, and A. Ouahab, “Uniqueness results for fractional functional differential equations with infinite delay in Fréchet spaces,” Applicable Analysis, vol. 85, no. 12, pp. 1459–1470, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340–1350, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. A. Babakhani and D. Baleanu, “Existence of positive solutions for a class of delay fractional differential equations with generalization to n-term,” Abstract and Applied Analysis, vol. 2011, Article ID 391971, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent, part II,” Journal of the Royal Society of Western Australia, vol. 13, pp. 529–539, 1967.
  33. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherland, 2006.
  34. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. X. Su, “Boundary value problem for a coupled system of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 168, pp. 398–410, 2005.